# SDR ASOA201612234112

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N27152
- Make and model: Emb EMB-145XR
- Aircraft serial: 145759
- Aircraft time: 36,171 hours, 21,099 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9901063
- Condition: Inoperative
- Location: Nr 1
- Part time: 34,977 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED SMOKE IN THE FLIGHT DECK DURING INITIAL CLIMB THAT SMELLED LIKE ELECTRICAL. THE SMOKE CLEARED & THEN RETURNED DURING LANDING PHASE AND THE FLIGHT DECK WAS HOT. THE AIRCAFT RETURNED AND LANDED WITHOUT INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NR 1 ACM, OPERATIONALLY TESTED WITH NO DEFECTS NOTED, ANDTHE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
